# SDR RRXA98353

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3773449503
- Condition: Corroded
- Location: Bs 781.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOORBEAM WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT STA 781.5 AND BLL 2 TO BLL 10.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05135.
